# SDR AUS20010734

- Difficulty date: June 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH AILERON CABLES (4OFF) LOCATED IN WING WORN.
